MAUDE Adverse Event Report: HOLOGIC, INC. TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE

HOLOGIC, INC. TRIMARK; BIOPSY SITE TISSUE MARKER DEVICE
Model Number TRIMARK TD 13MR
Medical Device Problem Codes Difficult to Insert (1316); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not yet been returned therefore, a failure analysis of the complaint device cannot be completed.Device history record (dhr) review was conducted for the reported identification number.The lot was released meeting all qa specifications.
 
Event or Problem Description
It was reported that, during a biopsy procedure, when placing the biopsy marker the radiologist deployed the marker as usual.When the marker device was removed from the breast it was noted the marker was stuck in the aperture.Redeployment was not attempted.No injury reported.

Brand Name
TRIMARK
Common Device Name
BIOPSY SITE TISSUE MARKER DEVICE
Manufacturer (Section D)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
MDR Report Key12122419
Report Number1222780-2021-00197
Device Sequence Number3966013
Product Code NEU
UDI-Device Identifier05420045503291
UDI-Public(01)05420045503291(17)210904(10)19J05RG
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K023450
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/06/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/04/2021
Device Model NumberTRIMARK TD 13MR
Device Catalogue NumberTRIMARK TD 13MR
Device Lot Number19J05RG
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2021
Initial Report FDA Received Date07/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1